# SDR REXA2014012900172

- Difficulty date: January 29, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 14,965 hours, 9,415 cycles
- Engine: Ge CF348C5
- System (JASC): 7130 · Engine Fireseals
- Part: Fireshield
- Condition: Chafed
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER COWL ENG DRAINS FIRE SHIELD IS CHAFED AT THE FWD OTBD CORNER.  REPAIR IAW EO R540490 USING ONE CORNER FROM A NEW FIRE SHIELD PN CN624-3170-203.  RT LOWER TR IS PN CN 624-0104-003 & SN SB087.  REPAIRED CHAFE ON RT LOWER COWL ENG DRAIN FIR SHIELD IAW CRJ900 EO RS4090.  NO FURTHER DAMAGE FOUND.
